# SDR QXEA0300577

- Difficulty date: May 16, 2000
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 2,600 hours, 1,890 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 54011484
- Part serial: 206
- Condition: Leaking
- Location: Zone 100
- Part time: 2,373 hours, 1,728 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SMF-ON FLIGHT NUMBER 2456, FLIGHT DIVERTED TO SMF FROM SJC-BOI DUE TO A LEFT BLEED DUCT WARNING.  DECLARED AN EMERGENCY.  CRF WAS CALLED, LEFT BLEED DUCT WARNING (RED) CAME ON AND REMAINED ON FOR MORE THAN 60 SECONDS (3 MINUTES TOTAL).  FOUND BLEED LEAK AT INLET OF LEFT HAND COWL ANTI ICE VALVE.  REMOVED AND REPLACED LEFT HAND COWL ANTI ICE VALVE, ALL CHECKS GOOD, NO LEAKS NOTED.  AIRCRAFT LANDED WITHOUT INCIDENT AND PASSENGERS WERE ALL ALRIGHT.  AIRCRAFT RETUNED TO SERVICE.
